New refinements of Young’s inequality

Original Paper
  • 37 Downloads

Abstract

In this paper, we obtain some new refinements of Young’s inequality.

Keywords

Young inequality Arithmetic mean-geometric mean inequality 

Mathematics Subject Classification

26D15 26D10 

Notes

Acknowledgements

This paper is supported by the Natural Science Foundation of China Grants no. 11471285 and the Natural Science Foundation of China Grants no. 61772025. The author is thankful to anonymous referees for their careful corrections and valuable comments on the original version of this paper.

References

  1. 1.
    Mitrinovic, D.S.: Analytic inequalities. Springer, Berlin (1970)CrossRefMATHGoogle Scholar
  2. 2.
    Dragomir, S.S.: A note on Young’s inequality. Rev. R. Acad. Cienc. Exactas Fis. Nat. Ser. A. Math 111, 349–354 (2017)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Furuichi, S.: Further improvements of Young inequality. Rev. R. Acad. Cienc. Exactas Fis. Nat. Ser. A. Math. (2017).  https://doi.org/10.1007/s13398-017-0469-5
  4. 4.
    Dragomir, S.S.: On new refinements and reverse of Young’s operator inequality. arXiv:1510.01314v1

Copyright information

© Springer-Verlag Italia S.r.l., part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of MathematicsZhejiang Gongshang UniversityHangzhouChina

Personalised recommendations